In this paper we present a generalization of Sz´asz operators using the Dunkl generalization of the exponential function. We investigate approximating properties for these operators using the Korovkin approximation theorem and the weighted Korovkin-type theorem.We obtain quantitative estimates by using the modulus of continuity and the rate of convergence for functions belonging to the Lipschitz class. Furthermore, we obtain the rate of convergence in terms of the classical, the second order, and the weighted modulus of continuity.
Digital Object Identifier (DOI)
Mursaleen, M.; Khan, Taqseer; and Nasiruzzaman, Md
"Approximating Properties of Generalized Dunkl Analogue of Szasz Operators,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 33.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss6/33